# SDR UPS02438196

- Difficulty date: April 21, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - R2 DOOR FWD CUTOUT REVEAL FOUND CRACKED.  R2 DOOR FWD CUTOUT REVEAL REPAIRED IAW RS R53-22-34784.
